Multiple positive solutions for a Dirichlet problem involving critical Sobolev exponent

Tiexiang Li Tsung-fang Wu

Analysis of PDEs mathscidoc:1912.43734

Journal of Mathematical Analysis and Applications, 369, (1), 245-257, 2010.9
In this paper, we study the decomposition of the Nehari manifold via the combination of concave and convex nonlinearities. Furthermore, we use this result and the LjusternikSchnirelmann category to prove that the existence of multiple positive solutions for a Dirichlet problem involving critical Sobolev exponent.
No keywords uploaded!
[ Download ] [ 2019-12-24 20:53:57 uploaded by litx ] [ 228 downloads ] [ 0 comments ]
@inproceedings{tiexiang2010multiple,
  title={Multiple positive solutions for a Dirichlet problem involving critical Sobolev exponent},
  author={Tiexiang Li, and Tsung-fang Wu},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224205357566156298},
  booktitle={Journal of Mathematical Analysis and Applications},
  volume={369},
  number={1},
  pages={245-257},
  year={2010},
}
Tiexiang Li, and Tsung-fang Wu. Multiple positive solutions for a Dirichlet problem involving critical Sobolev exponent. 2010. Vol. 369. In Journal of Mathematical Analysis and Applications. pp.245-257. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224205357566156298.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved